• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Ativan Cause Weight Gain?

Both men and women have reported that Ativan causes weight gain with prolonged use.  While many report no weight gain to speak of, there is a small percentage of people who report that they have gained five to twenty-five pounds using Ativan.

As with any medication, if you have experienced weight gain, it is important to discuss the problem with your doctor.  The doctor may investigate other causes for the weight gain, as well as look into the correlation between the medicine prescribed and the problem of gaining weight.  There are a variety of other medical conditions that can arise and give way to weight gain.

If you have experienced weight gain while taking Ativan, it is important to increase heart healthy foods and implement exercise into your daily program and lifestyle.  Thirty minutes of cardio several times a week and eating a lean protein and low-fat diet can usually take care of any weight gained while taking the medication.  Also, limiting alcohol and ridding cigarettes from your lifestyle can help you lose weight.

If the problem continues, despite your efforts to tighten up your lifestyle, your doctor may prescribe an alternative anxiety medication.
If you feel strongly that Ativan is the culprit in your weight gain, express your concerns to your doctor and ask for an alternative anxiety medication.  Remember to give the medicine some time and effort before demanding changes.

Get Your Perfect Tan with Skinny Tan Gradual Tanner

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.